# SDR IPXA1564945

- Difficulty date: February 15, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1794-1822
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE WORKING CUSTOMER CARD NR 925136, FOUND APU INLET DOOR HSG SUPPORT ANGLE CORRODED, BS 1794-BS 1822, STR 6R.  REPLACED ANGLE BS 1794-1822, STR 6R IAW SRM 53-00-04-1A1, SRM 51-40-02-0G, DWG 148N3152, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
